# SDR SWI2025F00665

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 38,144 hours, 28,002 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 6007047
- Part serial: APR083071
- Condition: Faulted
- Location: Zone 700
- Part time: 25,651 hours, 19,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/SKID OUTBD CAUTION MESSAGE CAME ON AFTER TAKEOFF. CAME ON WITH OB GND SPLR FAULT STATUS MESSAGE (FLIGHT 3598 - FILED CLOSED)INTERROGATED THE MDC, FOUND LOB WHL SPD XDCR IN THE FAULT HISTORY, B1-007478. TROUBLESHOT PER FIM 32-44-01-810-804. FOUND THE LH OUTBOARD MLG DRIVE CAP TO BE IN SERVICEABLE CONDITION. INSPECTED THE WIRING TO THE LH OUTBOARD WHEEL SPEED TRANSDUCER, WIRING FOUND TO BE IN SERVICEABLE CONDITION WITH NO TANGLING OR WEAR SPOTS. FOUND THE LH OUTBOARD WHEEL SPEED TRANSDUCER TO BE HARD TO TURN, WITH A GRITTY/GRINDING FEEL AND HARD SPOTS WITH HIGHER RESISTANCE TO TURNING. REMOVED AND REPLACED THE LH OUTBOARD WHEEL SPEED TRANSDUCER IN REFERENCE TO AMM 32-44-01. OPS CHECK GOOD AT THIS TIME.  RTS APPROVED FOR BY JASON MILLER
